# SDR SWIA200515900

- Difficulty date: November 18, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 6,000 hours, 5,350 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN SIDE WINDSHIELD CRACKED AT FL360.  INSTALLED SERVICEABLE CAPTAIN'S WINDSHIELD ASSY PER CRJ 200 MM 56-00-00, 56-11-01, 56-12-01.  OPERATIONAL CHECK GOOD.
